MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6694800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation has been finalized.According to the information provided by the technician, the unit passed pre-use check without any failure and no parts have been replaced.Unit has been returned for clinical use.This record was decided to be reported based on available information, as the initial description might have underlying causes which represent a reportable event.No device logs have been obtained.The cause to the reported issue has not been determined.
 
Event or Problem Description
It was reported that the ventilator generated an alarm.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-U
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25634206
Report Number8010042-2026-0000880
Device Sequence Number15791084
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)200819
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown